# SDR CALA2025081807887

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 50,278 hours, 6,345 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AT F/A JUMPSEAT 1A. ALL DOORS INDICATOR LIGHT NOT SHOWING AUTO. PUT ALL PASSANGER ENTRY DOORS INTO THE ARMED POSITION, AUTO LIGHT CAME ON. NO FURTHER SCTION NECESSARY AT THIS TIME.
